Alert archive / North Carolina / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 135, NWS Raleigh, NC

December 11, 2021Alamance County, Guilford County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Dec 11, 2021, 6:05 PM EST for Alamance County, Guilford County, North Carolina. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 11, 2021, 6:05 PM EST (23:05 UTC)
Expired
Dec 11, 2021, 6:45 PM EST
In force
40 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alamance County, NC, Guilford County, NC

The radar

The Roanoke radar (KFCX), 111 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 11, 6:11 PM ESTTSTM WND DMG1 N Elon College, NCMULTIPLE TREES REPORTED DOWN NEAR ELON OFF NORTH WILLIAMSON AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.1 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2021-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2021-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
258 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS52 KRAH 112305
SVRRAH
NCC001-081-112345-
/O.NEW.KRAH.SV.W.0135.211211T2305Z-211211T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
605 PM EST Sat Dec 11 2021

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Northern Alamance County in central North Carolina...
  Northeastern Guilford County in central North Carolina...

* Until 645 PM EST.

* At 604 PM EST, a severe thunderstorm was located near McLeansville,
  or 10 miles northeast of Greensboro, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Greensboro, Burlington, Graham, Mebane, McLeansville, Elon,
  Gibsonville, Haw River, Haw River State Park and Lake Guilford
  Mackintosh Marina.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3624 7957 3624 7953 3625 7953 3624 7926
      3607 7926 3603 7983 3623 7985 3625 7975
TIME...MOT...LOC 2304Z 262DEG 38KT 3615 7967 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

CA
1 follow-up statement
514 
WWUS52 KRAH 112323
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
623 PM EST Sat Dec 11 2021

NCC081-112332-
/O.CAN.KRAH.SV.W.0135.000000T0000Z-211211T2345Z/
Guilford NC-
623 PM EST Sat Dec 11 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GUILFORD COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3624 7926 3607 7926 3605 7954 3617 7954
      3625 7953
TIME...MOT...LOC 2322Z 259DEG 42KT 3614 7942 

$$

NCC001-112345-
/O.CON.KRAH.SV.W.0135.000000T0000Z-211211T2345Z/
Alamance NC-
623 PM EST Sat Dec 11 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EST
FOR NORTHERN ALAMANCE COUNTY...

At 622 PM EST, a severe thunderstorm was located near Burlington,
moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Burlington, Graham, Mebane, Elon, Gibsonville, Haw River, Lake
Cammack Park & Marina, Altamahaw-Ossipee, Glen Raven and Union Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.

&&

LAT...LON 3624 7926 3607 7926 3605 7954 3617 7954
      3625 7953
TIME...MOT...LOC 2322Z 259DEG 42KT 3614 7942 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Green

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 11, 2:18 PM EST, 3 hours 47 minutes earlier.

Area forecast discussion, Dec 11, 2:18 PM EST, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
218 PM EST Sat Dec 11 2021

.SYNOPSIS...
A cold front that will cross the area this evening. High pressure
will build into the region on Sunday and persist through midweek
with mild Pacific air.

&&

.NEAR TERM /TONIGHT/...
As of 218 PM Saturday...

The wx pattern and day is unfolding as expected with strong
southerly sfc flow in a tight pressure gradient ahead of the cold
front that's now approaching the mountains.  Although heating got a
late start due to the extensive cloud coverage this morning, the
aforementioned southerly flow has advected  upper 60s and lower 70s
readings into central NC.  In addition, the increasing pressure
gradient coupled with low level warming and shallow BL mixing is
resulting in wind gusts in excess of 20 mph attm.  This will
continue to be the case the rest of this afternoon.

Otherwise, the pre-frontal convection band is now crossing the
mountains.  Despite the aforementioned sfc warming, latest
mesoanalysis shows very little if any CAPE across the western half
of our CWA, and modest SB CAPE (~500J/kg) east of I-95, where the
warmest sfc readings are currently found.  The lack of CAPE west of
I-95 due in-part to a persistent H8 inversion that shows up on 17Z
and 18Z AMDAR soundings at both GSO and RDU, and thus the reason for
the persistent cloud layer trapped under said inversion. So despite
ample bulk shear (in excess of 50 kts), nearly all of the latest
HREF members shows a gradual decline in convection intensity after
the band crosses the mountains and moves east across our CWA.

Nevertheless, given the abundance of wind assoc with this system...
and it's history...all warrants close monitoring of this precip band
as it moves east across our area this evening.  It does appear that
some beneficial rains will be seen with this system, but still much
much less than what we need.  QPF right now across most of central
NC is forecast between 1/10 and 1/4 inch, with a few lucky spots
receiving up to 1/2 inch of rain.

The rain is expected to end across the Triad and western zones by
06Z and by 10Z across the I-95 corridor region.  Gradual clearing
late tonight after the rain exits.  Lows will range from the  mid
30s across the Triad, to around 40 south near Wadesboro, to mid 40s
east along I-95.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 218 PM Saturday...

The mid-level trough axis will be exiting our area by 12Z Sunday,
then look for subsidence and clearing skies in it's wake for the
rest of Sunday, and while high pressure builds in from the west.  As
the high builds in during the morning and afternoon, the tightened p-
grad will result in N-NE winds with gusts aoa 15kt.  But by evening,
the high will be settled right over central NC, so look for the p-
grad and winds to relax quickly.   Overall, a nice weather day with
plenty of sunshine during the day and clear at night, but with
seasonably chilly temps with highs Sunday in the low to middle 50s.
Lows Sunday night 25 to 30, thanks to clear skies, calm winds, and
radiational cooling.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 218 PM Saturday...

Dry and above normal through Friday, with a potential cold front and
showers late in the period.

High pressure will be in place across central NC on Monday. High
temperatures will be about 5 degrees warmer than Sunday in the upper
50s to lower 60s under sunshine. With clear skies and light winds
expected again in the evening, good radiational cooling will once
again favor overnight lows slightly below normal in the upper 20s to
lower 30s.

There is very little change in the extended period from Tuesday
through Friday, with a mid-level anomalous ridge of high pressure
over the northern Gulf of Mexico that slowly moves into the
southeast US by the end of the week. With the exception of a weak
back door cold front on Wednesday from high pressure settling into
the Northeast US lowering our highs into the upper 50s to middle
60s, temperatures will largely follow an upward trajectory, rising
into the upper 60s to low/mid 70s Thursday and Friday. This is about
15-20 degrees above our seasonal normals for the middle of December.
The latest model guidance has slowed the approach of a cold front
into central NC until Saturday night to early Sunday, as high
pressure over the Midwest settles into the Ohio Valley. Ensemble
guidance from the EPS/GEFS keep any rain chances largely in the
Saturday night to Sunday timeframe but there remains high spread in
the individual members. The pattern at mid-levels features a trough
over the Great Lakes Saturday tracking into the Northeast US and Mid-
Atlantic, with height falls over central NC Saturday night. At the
same time, another potential cutoff mid-level system may form over
Baja California. How the pattern evolves will likely change between
now and next weekend so have only introduced slight chances of rain
Saturday. Expect a downward trend in temperatures by the end of the
period as a result.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 119 PM Saturday...

Through 18Z Sunday:  Widespread MVFR cigs across central NC attm,
with IFR across the NW Piedmont including KINT and KGSO.   Clouds
will begin to thin out east and south of KGSO as warm southerly flow
increases.  However, a band of prefrontal showers and isold tstms
are expected to move across central NC between 23Z west through 05Z
east, thus look for tempo IFR or worse flt conditions as this precip
band moves across this evening.  pre-frontal sfc winds will be south
10G20+kt at all TAF sites.   Wind gusts assoc w/convection will be
mainly from the west with gusts in excess of 30kt possible. Once the
rain band and cold front moves through by 06Z, look for wind shift
to NW at speeds of 10-15kt and gradually improving cigs.  Then VFR
conditions expected to return across all of central NC by 15Z  on
Sunday.

After 18Z Sunday:  VFR conditions should dominate through Thursday
under high pressure.

&&

.CLIMATE...
Record high min temperature and record high temperatures on
December 11th...

RDU  57 (2008)	74 (2007)
GSO  54 (2008)	78 (2007)
FAY  60 (1972)	80 (2007)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...np
NEAR TERM...np
SHORT TERM...np
LONG TERM...Kren
AVIATION...np
Hazardous weather outlook, Dec 11, 6:45 AM EST, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
645 AM EST Sat Dec 11 2021

NCZ007-008-021>025-038>040-073>076-121145-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-
645 AM EST Sat Dec 11 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

There is a marginal risk of an isolated severe wind gust or two late
this afternoon and evening, in association with a line of showers
and possibly isolated thunderstorms. Otherwise, widespread hazardous
weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ009>011-026>028-041>043-077-078-083>086-088-089-121145-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Wake-Johnston-Wilson-
Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
645 AM EST Sat Dec 11 2021

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 11, 4:52 PM EST, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Raleigh NC
452 PM EST Sat Dec 11 2021

NCZ021-022-038-112245-
Guilford NC-Forsyth NC-Davidson NC-
452 PM EST Sat Dec 11 2021

...A strong thunderstorm will impact portions of Forsyth,
northeastern Davidson and northern Guilford Counties through 545 PM
EST...

At 451 PM EST, Doppler radar was tracking a strong thunderstorm near
Kernersville, or 9 miles southeast of Walnut Cove, moving east at 35
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Kernersville, Clemmons,
Bermuda Run, McLeansville, Lewisville, Summerfield and Gibsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3612 8048 3612 8046 3614 8044 3621 8045
      3622 8043 3626 8045 3624 7953 3609 7954
      3596 8038 3599 8042 3601 8042 3606 8047
      3605 8048 3610 8051
TIME...MOT...LOC 2151Z 261DEG 32KT 3619 8002

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CA
Special weather statement, Dec 11, 5:19 PM EST, 46 minutes before
Special Weather Statement
National Weather Service Raleigh NC
519 PM EST Sat Dec 11 2021

NCZ007-021>023-038-039-112315-
Guilford NC-Alamance NC-Forsyth NC-Randolph NC-Davidson NC-Person NC-
519 PM EST Sat Dec 11 2021

...A line of strong storms with strong wind gusts will impact
portions of northwestern Alamance, southeastern Forsyth,
northwestern Person, Davidson, Randolph and Guilford Counties
through 615 PM EST...

At 519 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Reidsville to near Lexington to near
Downtown Concord. Movement was northeast at 75 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Greensboro, Winston-Salem, High Point, Burlington, Asheboro,
Lexington, Graham, Roxboro, Randleman and Prospect Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.

&&

LAT...LON 3654 7882 3618 7926 3551 7979 3551 8018
      3558 8021 3572 8033 3574 8046 3583 8045
      3584 8039 3588 8042 3589 8037 3596 8037
      3626 8003 3624 7957 3627 7916 3654 7914
TIME...MOT...LOC 2219Z 242DEG 63KT 3631 7961 3581 8020 3539 8053

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

CA
Special weather statement, Dec 11, 5:24 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Raleigh NC
524 PM EST Sat Dec 11 2021

NCZ039-073-074-112300-
Stanly NC-Randolph NC-Montgomery NC-
524 PM EST Sat Dec 11 2021

...Line of stomrs with strong winds with  will impact portions of
Montgomery, southern Randolph and Stanly Counties through 600 PM
EST...

At 523 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Rockwell to near Midland.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Fairview In Union
County, Locust, Norwood, Badin and Oakboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.

&&

LAT...LON 3550 8030 3551 8007 3552 8006 3553 7955
      3551 7956 3551 7977 3528 7971 3525 7970
      3524 7967 3519 7965 3517 8010 3519 8012
      3517 8014 3516 8023 3521 8025 3517 8035
      3518 8037 3517 8039 3516 8046 3518 8051
TIME...MOT...LOC 2223Z 262DEG 44KT 3552 8027 3521 8054

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CA
Special weather statement, Dec 11, 5:27 PM EST, 38 minutes before
Special Weather Statement
National Weather Service Raleigh NC
527 PM EST Sat Dec 11 2021

NCZ039-073-074-112300-
Stanly NC-Randolph NC-Montgomery NC-
527 PM EST Sat Dec 11 2021

...Line of storms with strong winds will impact portions of
Montgomery, southern Randolph and Stanly Counties through 600 PM
EST...

At 523 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Rockwell to near Midland.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Albemarle, Troy, Badin Lake, Biscoe, Plyler, Fairview In Union
County, Locust, Norwood, Badin and Oakboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.

&&

LAT...LON 3550 8030 3551 8007 3552 8006 3553 7955
      3551 7956 3551 7977 3528 7971 3525 7970
      3524 7967 3519 7965 3517 8010 3519 8012
      3517 8014 3516 8023 3521 8025 3517 8035
      3518 8037 3517 8039 3516 8046 3518 8051
TIME...MOT...LOC 2223Z 262DEG 44KT 3552 8027 3521 8054

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CA
Special weather statement, Dec 11, 5:56 PM EST, 9 minutes before
Special Weather Statement
National Weather Service Raleigh NC
556 PM EST Sat Dec 11 2021

NCZ038-039-073>075-083-084-112330-
Stanly NC-Anson NC-Richmond NC-Randolph NC-Davidson NC-Montgomery NC-
Moore NC-
556 PM EST Sat Dec 11 2021

...Strong line of thunderstorms will impact portions of northwestern
Moore, southeastern Davidson, Anson, Montgomery, western Richmond,
southern Randolph and Stanly Counties through 630 PM EST...

At 556 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Badin Lake to near Marshville. Movement
was east at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Asheboro, Albemarle, Rockingham, Wadesboro, Troy, Badin Lake, North
Carolina Zoo, Biscoe, Ansonville and Seagrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Strong winds may occur well ahead of any rain or lightning. Do not
wait for the sound of thunder before taking cover. SEEK SHELTER
IMMEDIATELY inside a sturdy structure and stay away from windows.

&&

LAT...LON 3550 8030 3551 8019 3556 8020 3577 7955
      3510 7964 3481 7991 3481 8032 3519 8028
      3516 8044 3519 8051
TIME...MOT...LOC 2256Z 250DEG 46KT 3554 8009 3504 8032

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

CA
Local storm report, Dec 11, 6:03 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
603 PM EST SAT DEC 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND DMG     1 WNW LEWISVILLE        36.10N 80.42W
12/11/2021                   FORSYTH            NC   911 CALL CENTER

            SEVERAL TREES DOWN IN LEWISVILLE,
            TOBACCOVILLE, AND WALKERTOWN BETWEEN 529 PM
            AND 545 PM.

&&

GIH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 3:58 PM ESTSpecial Weather StatementRAHForsyth47 min
Dec 11, 4:36 PM ESTSpecial Weather StatementRAHDavidson, Randolph39 min
Dec 11, 4:52 PM ESTSpecial Weather StatementRAHForsyth, Guilford53 min
Dec 11, 5:19 PM ESTSpecial Weather StatementRAHAlamance, Davidson, Guilford, Randolph56 min
Dec 11, 5:24 PM ESTSpecial Weather StatementRAHMontgomery, Stanly36 min
Dec 11, 5:27 PM ESTSpecial Weather StatementRAHMontgomery, Stanly33 min
Dec 11, 5:54 PM ESTSevere Thunderstorm WarningRAHDavidson, Guilford, Randolph36 min
Dec 11, 5:56 PM ESTSpecial Weather StatementRAHAnson, Montgomery, Richmond, Stanly34 min
Dec 11, 6:13 PM ESTSevere Thunderstorm WarningRAHAnson, Chatham, Lee, Montgomery, Moore, Randolph and 1 more47 min
Dec 11, 6:15 PM ESTSpecial Weather StatementRAHGranville, Person, Vance45 min
Dec 11, 6:30 PM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph45 min
Dec 11, 6:44 PM ESTSevere Thunderstorm WarningRAHAlamance, Orange46 min
Dec 11, 6:59 PM ESTSpecial Weather StatementRAHFranklin, Granville, Vance, Warren61 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.